# SDR IPXA2025092555955

- Difficulty date: September 20, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53410765218
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO-AFT REAR BULKHEAD FR54 1EA ANGLE CRACKED AT -Y1456 I/B SIDE-109-23 VWV 91195430.REMOVED AFT CARGO-AFT REAR BULKHEAD FR54 1EA ANGLE AT Y0, IAW A300-600 SRM 51-40-21. FABRICATED NEW ANGLE, IAW UPS GMM 09-08 AND A300-600F SRM 53-15-18.INSTALLED NEW ANGLE IAW A300-600 SRM 51-40-21
